# SDR UALA2013072605265

- Difficulty date: July 24, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 72,113 hours, 26,419 cycles
- Engine: Pwa PW2040
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON SKIN CRACKED AT FWD HOLE OUTER SKIN SURFACE.   STOP DRILLED CRACK, FABRICATED TWO REPAIR DOUBLERS AND INSTALLED.  MAJOR REPAIR.
